We present analytical and numerical investigations of the dynamics of the dissipative standard map. We first study the existence of periodic orbits by using a constructive version of the implicit function theorem; then, we introduce a parametric representation, which provides the interval of the drift parameter ensuring the existence of a periodic orbit with a given period. The determination of quasi-periodic attractors is efficiently obtained using the parametric representation combined with a Newton's procedure, aimed to reduce the error of the approximate solution provided by the parametric representation. These methods allow us to relate the drift parameter of the periodic orbits to that of the invariant attractors, as well as to constrain the drift of a periodic orbit within Arnold's tongues in the parameter space.

Celletti A., Di Ruzza S. (2011). Periodic and quasi-periodic orbits of the dissipative standard map. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 16(1), 151-171 [10.3934/dcdsb.2011.16.151].

Periodic and quasi-periodic orbits of the dissipative standard map

Di Ruzza S.
2011-01-01

Abstract

We present analytical and numerical investigations of the dynamics of the dissipative standard map. We first study the existence of periodic orbits by using a constructive version of the implicit function theorem; then, we introduce a parametric representation, which provides the interval of the drift parameter ensuring the existence of a periodic orbit with a given period. The determination of quasi-periodic attractors is efficiently obtained using the parametric representation combined with a Newton's procedure, aimed to reduce the error of the approximate solution provided by the parametric representation. These methods allow us to relate the drift parameter of the periodic orbits to that of the invariant attractors, as well as to constrain the drift of a periodic orbit within Arnold's tongues in the parameter space.
Settore MAT/07 - Fisica Matematica
https://www.aimsciences.org/article/doi/10.3934/dcdsb.2011.16.151
Celletti A., Di Ruzza S. (2011). Periodic and quasi-periodic orbits of the dissipative standard map. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B., 16(1), 151-171 [10.3934/dcdsb.2011.16.151].
File in questo prodotto:
File Dimensione Formato  
04CD2011.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 514.29 kB
Formato Adobe PDF
514.29 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/574195
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact